Research Repository

Inequalities for the p-angular distance in normed linear spaces

Dragomir, Sever S (2009) Inequalities for the p-angular distance in normed linear spaces. Mathematical Inequalities and Applications, 12 (2). pp. 391-401. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID17555. normed linear spaces, angular distance, norm inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 12 Dec 2011 02:56
Last Modified: 12 Dec 2011 02:56
URI: http://vuir.vu.edu.au/id/eprint/4268
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar